# SDR DL76L953716

- Difficulty date: September 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: 161T111034
- Condition: Fractured
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI FOR TAKOFF, RIGHT MAIN LANDING GEAR COLLAPSED AS AIRCRAFT WAS MAKING TURN TO RUNWAY.  LANDING GEAR TRUNNION OUTER CYLINDER FAILED AT THE AFT TRUNNION AREA AND DIAGONALLY ACROSS THE MAIN GEAR STRUT.  THE STRUT PUNCTURED THE WING UPPER SURFACE AND AIRCRAFT CAME TO REST ON THE RIGHT ENGINE.  WING STRUCTURE, ENGINE AND PYLON SUSTAINED SUBSTANTIAL DAMAGE, UNDER INVESTIGATION.
